# SDR USAA2015021900008

- Difficulty date: February 2, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N516079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION ON INTERCOSTAL BY R1 DOOR FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A.  INSTALLED NEW PART IAW SRM 51-10-02.
